# SDR NSVA201062

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 4,714 hours, 4,731 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW NOTICED BLEED HOT INDICATIONS LIGHT.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  OPERATIONALLY CHECKS GOOD.
